MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FRONT LOADING CARTRIDGE KIT COMPATIBLE WITH VACUUM MIXING SYSTEM; BONE CEMENT MIXER

ZIMMER BIOMET, INC. FRONT LOADING CARTRIDGE KIT COMPATIBLE WITH VACUUM MIXING SYSTEM; BONE CEMENT MIXER
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: report source (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for the investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the distribution warehouse found debris in the sterile packaging.There was no patient involvement.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified the sealed cavity with loose dark debris specks.All specks were less than.60 sq.Mm.Size.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.The likely condition of the product when it left zimmer biomet was non-conforming.The root cause is a manufacturing issue.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
FRONT LOADING CARTRIDGE KIT COMPATIBLE WITH VACUUM MIXING SYSTEM
Common Device Name
BONE CEMENT MIXER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key14885046
Report Number0001822565-2022-01961
Device Sequence Number17434153
Product Code FZX
UDI-Device Identifier00889024382107
UDI-Public(01)00889024382107(17)270330(10)65451629
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00506905200
Device Lot Number65451629
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2022
Supplement Date Received by Manufacturer10/10/2022
Initial Report FDA Received Date07/01/2022
Supplement Report FDA Received Date10/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown